# SDR ASOA201901127007

- Difficulty date: January 12, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N12900
- Make and model: Emb EMB-145LR
- Aircraft serial: 145511
- Aircraft time: 41,379 hours, 31,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 96143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C WAS IN FOR A SERVICE CHECK THE INSPECTOR FOUND THE FWD PROX STRIPS FAIL THE OPS CHECK. MAINTENANCE R/R THE FWD PROX STRIP BATTERY IAW AMM 33-50-04;IPC REF. 33-50-04 FIGURE 1 ITEM 30. OPS CHECK GOOD AND WAS RELEASED.
